# SDR ASAA9780186

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 637 - CREW REPORTED, THE L1 DOOR WAS DIFFICULT TO UNLATCH.  ADJUSTED THE L1 DOOR LATCH MECHANISM AND OPERATED NORMALLY.  (M)
